Universidad Complutense de Madrid
E-Prints Complutense

A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities

Impacto

Downloads

Downloads per month over past year

Rodríguez Bernal, Aníbal (2014) A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities. Communications on pure and applied analysis, 13 (2). pp. 635-644. ISSN 1534-0392

[img]
Preview
PDF
140kB

Official URL: https://www.aimsciences.org/journals/doIpChk.jsp?paperID=9061&mode=full




Abstract

We show existence and uniqueness of global solutions for reaction-diffusion equations with almost-monotonic nonlinear terms in L-q(Omega) for each 1 <= q <= infinity. In particular, we do not assume restriction on the growth of the nonlinearites required by the standar local existence theory.


Item Type:Article
Uncontrolled Keywords:Singular initial data; global existence; strong solutions; critical exponents; reaction diffusion; asymptotic behavior
Subjects:Sciences > Mathematics > Differential equations
ID Code:24004
Deposited On:19 Dec 2013 10:41
Last Modified:12 Dec 2018 15:06

Origin of downloads

Repository Staff Only: item control page